RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2386,
    author = {P. J. Grabner and R. F. Tichy and I. Nemes and A. Petho},
    title = {{Generalized Zeckendorf Expansions}},
    language = {english},
    abstract = {Digital expansions with respect to linear recurrence sequences are considered. Using a general result due to Frougny and Solomyak, finite representations are investigated and a quantitative refinement is established.},
    journal = {Appl. Math. Lett.},
    volume = {7},
    pages = {25--28},
    isbn_issn = {ISSN 0893-9659},
    year = {1994},
    refereed = {yes},
    length = {4}
    }